# SDR CA040601009

- Difficulty date: May 27, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,778 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100523
- Part serial: 009999K032
- Condition: Unserviceable
- Location: Main Rotor
- Part time: 93,988 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, A LINE WAS NOTICED EXTENDING CHORDWISE FROM THE LOWER ROOT FITTING.  AFTER REMOVING THE PAINT, THE DOULBER HAD ABOUT A 2.5 INCH CRACK THAT EXTENDED BOTH FOR AND AFT OF THE LOWER ROOT FITTING OF THE M/R BLADE.  THE BLADE WAS REMOVED FORM SERVICE AND DISASSEMBLED.  THE CRACK HAD GONE THRU THE MAIN SKIN OF THE BLADE AND THE DOUBLER.  THE CRACK DID NOT GO THRU THE SPAR OF THE BLADE.
